Compositeness test with nodal curves


Özdemir E.

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.94, no.9, pp.1879-1889, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 94 Issue: 9
  • Publication Date: 2017
  • Doi Number: 10.1080/00207160.2016.1274737
  • Title of Journal : INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
  • Page Numbers: pp.1879-1889

Abstract

In this work, we present a use of nodal curves to detect the compositeness of a given odd integer n = 1. The method relies on the extension of Mumford representation and Cantor's algorithm for special singular curves.